# SDR AALA20021341

- Difficulty date: September 22, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING ROW 8 THROUGH 12 INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
